# SDR ABXA202501274022

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 57,633 hours, 23,536 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI WHILE STARTING #2 ENGINE EGT EXCEEDANCE OF 750 DEGREES DURING START WITH START SELECTOR IN BOTH, A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . MTX PERFORMED VISUAL INSPECTION ON #2 ENGINE, NO DISCREPANCIES OR DAMAGE FOUND AND USED FIM (71-11 FAULT CODE DIAGRAM B. ENGINE OK PER AMM 71-00-00 PAGE 217, FIG 2106 71-00-00-99. AIRCRAFT REMAINS NO ETOPS.AND RETURNED AC TO SERVICE .
